Register New Posts
 
 
 


Reply
 
Author Comment
 
haveoab

Registered: June 26, 2012
Posts: 1
Reply with quote  #1 
Hello I'm on vesicare 10mg I was given some samples till I see Dr in 2 weeks. But I've noticed that I'm losing hair it just comes and comes especially when I'm showering. Have any of you noticed this side effect with vesicare? I was on 5mg back in '10 and don't recall having this side effect so I'm temped to ask for the mg to be lowered from 10 to 5 b/c I don't want to lose my hair heck! I've yet to meet a person who does right?
ModeratorKate

Moderator
Registered: Dec 14, 2011
Posts: 632
Reply with quote  #2 
Hello haveoab
Welcome to the Forum.

I cannot help with your question but am sure one of members will be along shortly with comments.

Who gave you the samples???
Always advisable to not take any medication unless prescribed by your Doctor.

Whilst we are Uk based you are welcome to join us.
Have you contacted these as they are nearer .

Interstitial Cystitis Association (ICA)
100 Park Avenue, Suite 108A
Rockville, MD 20850 USA
http:/ww.ichelp.org/
E-mail: ICAmail@ichelp.org
Tele: 800-HELP ICA (800-435-7422)
Fax: 301-610-5308

Interstitial Cystitis Network ICN (National)
*Publishing Company dedicated to patient education and support
4983 Sonoma Highway, Suite L
Santa Rose, CA 95409, USA
Tele: 1-707-538.9442
Fax: 1-707-538.9444
http:/www.ic-network.com
jill@ic-network.com

Kate





serenitysj

Registered: March 22, 2012
Posts: 18
Reply with quote  #3 
Hiya haveoab

I was originally on 5mg of vesicare and now on 10mg ... my hair falls out all the time anyhow and i havent noticed any huge difference in loss of hair ... i still have quite a healthy head of hair

I hope u manage to sort this out ..
Helenp479

Registered: Sept 12, 2010
Posts: 200
Reply with quote  #4 
I have taken vesicare and I didn't notice any hair loss that was more than I normally lose, I seem to lose a lot in the shower and my husband is always complaining about it on the carpet near where I dry my hair. Maybe it is just natural hair loss and you haven't really noticed it before. You can contact the makers of vesicare there should be a leaflet in with your tablets that give you a web address or phone number to talk to a vesicare nurse I know they contacted me about how I was getting on with it when I first started to take it because I registered with them.

Helen
jeananne

Registered: May 9, 2009
Posts: 175
Reply with quote  #5 
Hello everyone.  I have just come back from a six weeks holiday and have just been reading all the posts about Vesicare.  I obviously do not give advice on medication but I do pass on what I experience in case someone else has the same.  While on my holiday while taking 5mg of the meds I had one of those 48 hours of flare ups when i could not stop going to the loo.  I tried taking 1 and a half tablet to see if it would help but it made matters much worse.  Then I tried just taking half of the 5mg.  That was a week ago and I have been totally different since then. No urgency, no pain except a bit at bedtime then I take a pain killer.  I am of course going to talk to my doctor at next appointment but sometimes less can be best. I was told by my hospital consultant several months ago that the medication for bladder conditions can dry you up and cause pain and I am now wondering if I was just taking too much for me.  "Hair loss" ?  Since being on all my medication for at least 5 years I now have much thinner hair but of course, don't know if its caused by meds or age. Bye for now.
Kerry

Registered: Oct 20, 2004
Posts: 860
Reply with quote  #6 
I have been on Vesicare for years and never experienced hair loss xx
ModeratorEmma

Moderator
Registered: May 11, 2012
Posts: 100
Reply with quote  #7 

Hi there,

I take Vesicare and have not experienced any form of hair loss (I did from Elmiron though).

Regards,

Emma

STF

Registered: Oct 19, 2012
Posts: 1
Reply with quote  #8 
Yes, I have been on Vesicare for 2 years, and today I began googling to find out if there was any link between Vesicare and hair loss.  I am 66, but I have always had very thick hair.  I suspect it is the Vesicare and I am going to stop taking it today, thanks to your post.
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

 photo COBPROFILELOGO_zpsee354f0a.jpg  Teva UK Ltd Abena.co.uk
This Forum is provided by The Cystitis & Over Active Bladder Foundation (COBF)and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

COBF is not a medical body & do not claim to have medical knowledge. It is not the intention of the COBF to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & The COBF strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.
Powered by Website Toolbox - Create a Website Forum Hosting, Guestbook Hosting, or Website Chat Room for your website.